Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Rings with flat socles


Author: Yu Fei Xiao
Journal: Proc. Amer. Math. Soc. 123 (1995), 2391-2395
MSC: Primary 16D40
MathSciNet review: 1254860
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the class of rings with flat socles is closed under the formation of polynomial extensions, direct products, and excellent extensions. We also point out that if a ring R can be embedded into a semisimple Artinian ring, then all finitely generated flat R-modules are projective.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16D40

Retrieve articles in all journals with MSC: 16D40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1254860-3
PII: S 0002-9939(1995)1254860-3
Article copyright: © Copyright 1995 American Mathematical Society